# SDR WRNA200700005

- Difficulty date: January 4, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Structure
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND NR 4 PYLON BULKHEAD STA 221.9 WORN FROM CONTACT WITH HYDRAULIC LINE AT INSIDE TOP AFT PIGEON HOLE.  REPAIRED IAW BOEING 747 SRM 54-14-03 FIG 16.
